# SDR FDEA201108233444

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,385 hours, 23,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE WOULD NOT ARM, BINDING PIECE FELL WHEN RETURNED DISARMED. REINSTALLED L1 SLIDE GIRT BAR IAW AMM 25-66-10-2.  L-1 DOOR AND SLIDE ARM-DISARM FUNCTION OPERATES NORMALLY.
